ON A CENTRAL LIMIT THEOREM FOR A STATIONARY MULTIVARIATE LINEAR PROCESS GENERATED BY LINEARLY POSITIVE QUADRANT DEPENDENT RANDOM VECTORS Kim, Tae-Sung;
For a stationary multivariate linear process of the form X
multivariate linear process;linearly positive quadrant dependent random vectors;central limit theorem;
P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968
P. Birkel, A functional central limit theorem for positively dependent random variables, J. Multi. Anal. 44 (1993), 314-320
J. Esary, F. Proschan, and D. Walkup, Association of random variables with applications, Ann. Math. Statist. 38 (1967), 1466-1474.
I. Fakhre-Zakeri and S. Lee, Sequential estimation of the mean vector of a multivariate linear process, J. Multi. Anal. 47 (1993), 196-209
I. Fakhre-Zakeri and S. Lee, On functional central limit theorems for multivariate linear process with applications to sequential estimation, J. Stat. Planning and Inference 83 (2000), 11-23
A. Gut, Stopped Random Walks, Limit Theorems and Applications, Springer, New York, 1988
T. S. Kim and J. I. Baek, A central limit theorem for the stationary linear processes generated by linearly positive quadrant dependent processes, Stat. and Probab. Letts. 51 (2001), 299-305
E. L. Lehmann, Some concepts of dependence, Ann. Math. Statist. 37 (1966), 1137-1153
C. M. Newman, Normal fluctuations and the FKG inequalities, Comm. Math. Phys. 91 (1980), 75-80
C. M. Newman, Asymptotic independence and limit theorems for positively and negatively dependent random variables, Inequalities in Statistics and Probab. IMS Lecture Notes Monograph Series 5 (1984), 127-140.